# SDR AT9900383

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 229-389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND RIGHT HAND FUSELAGE SKIN WITH DENTS AND CREASES AT BS 229 TO 389 L18-27R.  FABRICATED REPAIR SKIN AND SPLICE DOUBLER AND INSTALLED IAW AIRTRAN RES NR 991034.
